m

F Nous contacter

0
     
Multi angle

H 1 Differential descent obstructions

Auteurs : Voloch, José Felipe (Auteur de la Conférence)
CIRM (Editeur )

    Loading the player...

    Résumé : We will discuss a new obstruction to the existence of rational and integral points on algebraic varieties over function fields obtained by considering covers described by differential equations.

    Codes MSC :
    11G35 - Varieties over global fields
    14G17 - Positive characteristic ground fields

      Informations sur la Vidéo

      Langue : Anglais
      Date de captation : 27/09/16
      Collection : Research talks ; Algebraic and Complex Geometry ; Number Theory
      Format : MP4
      Domaine : Algebraic & Complex Geometry ; Number Theory
      Audience : Chercheurs ; Doctorants , Post - Doctorants
      Download : https://videos.cirm-math.fr/2016-09-27_Voloch.mp4

    Informations sur la rencontre

    Nom de la rencontre : Rational points and algebraic geometry / Points rationnels et géométrie algébrique
    Organisateurs de la rencontre : Harari, David ; Skorobogatov, Alexei
    Dates : 26/09/16 - 30/09/16
    Année de la rencontre : 2016
    URL Congrès : http://conferences.cirm-math.fr/1503.html

    Citation Data

    DOI : 10.24350/CIRM.V.19057003
    Cite this video as: Voloch, José Felipe (2016). Differential descent obstructions. CIRM. Audiovisual resource. doi:10.24350/CIRM.V.19057003
    URI : http://dx.doi.org/10.24350/CIRM.V.19057003


    Voir aussi

    Bibliographie

    1. Voloch, J.F. (2014). Differential descent obstructions over function fields. Proceedings of the American Mathematical Society, 142(10), 3421-3424 - http://dx.doi.org/10.1090/S0002-9939-2014-12189-7

Ressources Electroniques (Depuis le CIRM)

Books & Print journals

Recherche avancée


0
Z